# SDR ASAA2023091245109

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,736 hours, 16,968 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT, BOTH CLIMB AND CRUISE, WHEN TURNED ON WITH APPROX. 1100LBS IN CENTER TANK. GROUNDED - YES. (RESOLVED ON W/O: 1968939 TASKCARD: N/R-00002 ) REVERSED CONFIG CHANGES OF MEL 28-2E, PERFORMED FIM 28-22 TASK 801, R54 NOT TRIPPED. CONNECTOR D802 CONFIRMED CONNECTED. WITH 15K LBS OF FUEL IN CENTER TANK, PERFORMED SUCCESSFUL OPERATION AND REPAIR CONFIRMATION OF FIM 28-22 TASK 801. ALL OP TESTS PASS. CLEARS MEL 28-2E, CONFIG CHANGES REVERSED, 1 EA C/B COLLAR REMOVED AND RESET. REMOVED PLACARDS C/N 12065590. SEAMC PETER NOTIFIED. ETOPS GROUND VERIFICATION SUCCESSFUL.
